On the construction of fuzzy intrinsic edge magic graphs

M. Kaliraja, M. Sasikala

Abstract


In this paper, we have discussed the idea of fuzzy intrinsic edge-magic graphs with edge-magic persistent. Further, the fuzzy intrinsic edge magic labelling graphs like fuzzy paths and fuzzy cycles are also discussed. We have focused some theorems on fuzzy intrinsic edge-magic graphs. It ought to be note that the necessary and sufficient conditions have been given for all the above mentioned graphs. In addition, we have introduced the pseudo edge-magic graphs.

Full Text: PDF

How to Cite this Article:

M. Kaliraja, M. Sasikala, On the construction of fuzzy intrinsic edge magic graphs, Journal of Mathematical and Computational Science, Vol 9, No 6 (2019), 692-701

Copyright © 2019 M. Kaliraja, M. Sasikala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS